Asymptotic behaviour of solutions of semilinear elliptic equations on an unbounded strip

Translated title of the contribution: Asymptotic behaviour of solutions of semilinear elliptic equations on an unbounded strip

P. Brunovsky, X. Mora, P. Polacik, J. Solá-Morales

Research output: Contribution to journalArticleResearch

Translated title of the contributionAsymptotic behaviour of solutions of semilinear elliptic equations on an unbounded strip
Original languageMultiple languages
Pages (from-to)163-183
JournalActa Mathematica Universitatis Comenianae
Volume50
Issue number2
Publication statusPublished - 1 Jan 1991

Cite this